# SDR SWAA2023072681682

- Difficulty date: July 24, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 30,946 hours, 14,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SIDE EMERGENCY EXIT SIGN AT ROW 13 MISSING<[01] INSTALLED LH EMERGENCY EXIT SIGN LENS IAW AMM 33-51-01.
